MathSciNet Relay Station
MathSciNet bibliographic data
MR2665595 39B52 (39B82)
Eshaghi Gordji, M.; Savadkouhi, M. B. Stability of a mixed type cubic-quartic functional equation in non-Archimedean spaces. Appl. Math. Lett. 23 (2010), no. 10, 1198–1202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement